Skip to main content
Article thumbnail
Location of Repository


By Mikhail G. (-clmb) Mazorchuk


A categorification of integral Specht modules. (English summary) Proc. Amer. Math. Soc. 136 (2008), no. 4, 1163–1169.1088-6826 Summary: “We suggest a simple definition for categorification of modules over rings and illustrate it by categorifying integral Specht modules over the symmetric group and its Hecke algebra via the action of translation functors on some subcategories of category O for the Lie algebra sln(C).

Topics: 11. J. C. Jantzen, Moduln mit einem h”ochsten Gewicht, Lectur
Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.